# SDR SWAA2019121239595

- Difficulty date: November 14, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,227 hours, 32,852 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE CRACKED AT BS. 663, LBL 8. / REPAIRED ANGLE PER SRM.
